MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231416
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, this patient underwent endovascular repair of an abdominal aortic aneurysm using gore excluder aaa endoprosthesis featuring c3 deployment system.The proximal aortic neck was 14mm in diameter and was angulated.A rlt231416 trunk-ipsilateral leg component was used.After implant, infolding was noted due to device over sizing.The case was outside ifu due to anatomical restrictions.On (b)(6) 2020 it was reported that the trunk-ipsilateral leg component had migrated into the aneurysm sac.The physician commented that this was likely due to the device over sizing and infolding, and the cardiac cycle likely pushed the device from its proximal aortic seal zone.Therefore, a reintervention occurred whereby two gore viabahn vbx endoprostheses were implanted in the left and right renal arteries, and a gore excluder aaa endoprosthesis aortic extender (23mm) was implanted proximally in order to obtain proximal seal.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10320419
Report Number3007284313-2020-01015
Device Sequence Number3557528
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberRLT231416
Device Catalogue NumberRLT231416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date10/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight72